RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1961, Volume 16, Issue 2(98), Pages 255–260 (Mi umn6612)  

Doctoral theses

The integral of Cauchy type. Convergence and summability (summary of the doctor's Thesis)

P. L. Ul'yanov


Full text: PDF file (577 kB)

Bibliographic databases:

Citation: P. L. Ul'yanov, “The integral of Cauchy type. Convergence and summability (summary of the doctor's Thesis)”, Uspekhi Mat. Nauk, 16:2(98) (1961), 255–260

Citation in format AMSBIB
\Bibitem{Uly61}
\by P.~L.~Ul'yanov
\paper The integral of Cauchy type. Convergence and summability
(summary of the doctor's Thesis)
\jour Uspekhi Mat. Nauk
\yr 1961
\vol 16
\issue 2(98)
\pages 255--260
\mathnet{http://mi.mathnet.ru/umn6612}
\zmath{https://zbmath.org/?q=an:0109.04702}


Linking options:
  • http://mi.mathnet.ru/eng/umn6612
  • http://mi.mathnet.ru/eng/umn/v16/i2/p255

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:488
    Full text:204
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019